MAUDE Adverse Event Report: Insulet Corporation Omnipod 5 Controller; Alternate Controller Enabled Insulin Infusion Pump

Insulet Corporation Omnipod 5 Controller; Alternate Controller Enabled Insulin Infusion Pump
Model Number PT-000409
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes Dyspnea (1816); Hyperglycemia (1905); Polydipsia (2604)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury

Brand Name
Omnipod 5 Controller
Common Device Name
Alternate Controller Enabled Insulin Infusion Pump
Manufacturer (Section D)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer (Section G)
Insulet Corporation
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
+1(978)600-7000
MDR Report Key50947880
Report Number3014585508-2026-72422
Device Sequence Number10429199
Product Code QFG
UDI-Device Identifier10385083000022
UDI-Public(01)10385083000022(11)221109(10)H000490
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000409
Device Catalogue NumberPDM-H001-G-XX
Device Lot NumberH000490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured11/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale